| Catalog Number |
33680035 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Unspecified Infection (1930)
| Date of Event |
07/05/2023
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Once the investigation has been completed any additional information will be reported in a supplemental report.H3 other text : device disposition unknown.
Event or Problem Description
The digital stryker prophecy team received a ct scan indicating that the patient underwent a device explanation surgery due to infection.The patient received a cement spacer implanted.
Additional Manufacturer Narrative
The complaint could be confirmed, since the information for evaluation matches the alleged failure.Upon further investigation of the ct scans by healthcare professionals the following was observed: there is a cement spacer visible in a girdlestone situation.No further assessment possible regarding the implant.As there is a cement spacer visible, the answers cannot be given, here.However, infection is likely.A review of the device history for the reported lot did not indicate any abnormalities.No corrective actions are required at this time.A review of the labeling did not indicate any abnormalities.No indications of material, manufacturing or design related problems were found during the investigation.Based on investigation, the root cause was attributed to a patient factors issue.If the device is returned or if any additional information is provided, the investigation will be reassessed.
Event or Problem Description